# SDR 2DYA20210222001

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 63,920 hours, 29,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHTS UPPER LWR INOP.  MAINTENANCE REMOVED AND REPLACE M738 BATTERY PACK IAW AMM 33-51-07 OPS CHECK NORMAL LP 35195.
